MathSciNet Relay Station
MathSciNet bibliographic data
MR1470295 42C15 (39B12 65T20)
Micchelli, C. A.; Sauer, Thomas Regularity of multiwavelets. Adv. Comput. Math. 7 (1997), no. 4, 455–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement